# SDR ASAA2022060938602

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 52,304 hours, 15,609 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Part number: 22156292
- Condition: Damaged
- Location: Right Ecs Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH PLENUMS ON RH PRIMARY AND SECONDARY HEAT EXCHANGERS DAMAGED. GROUNDED - YES. REMOVED BOTH RH PRIMARY AND SECONDARY HEAT EXCHANGERS AND PLENUMS. REF B737-800 AMM 21-51-03-000-805-002. INSTALLED NEW PLENUMS ON PRIMARY AND SECONDARY HEAT EXCHANGERS. POSITIONED RH PRIMARY HEAT EXCHANGER ON AIRCRAFT AND HAND TIGHTENED MOUNT BOLTS. REF AMM 21-51-03-400-804-002. INSTALLED SECONDARY HEAT EXCHANGERS PLENUM AND COMPLETED GOOD. REF AMM 21-51-03 COMPLETED FINAL.
